Advertisement

Theoretical and Mathematical Physics

, Volume 70, Issue 2, pp 219–223 | Cite as

Veselov-novikov equation as a natural two-dimensional generalization of the Korteweg-de Vries equation

  • L. V. Bogdanov
Article

Keywords

Vries Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. P. Veselov and S. P. Novikov, Dokl. Akad. Nauk SSSR,279, 784 (1984).Google Scholar
  2. 2.
    S. V. Manakov, Usp. Mat. Nauk,31(5), 245 (1976).Google Scholar
  3. 3.
    P. G. Grinevich and S. V. Manakov, Funktsional. Analiz i Ego Prilozhen.,20, 14 (1985).Google Scholar
  4. 4.
    V. E. Zakharov and S. V. Manakov, Funktsional. Analiz i Ego Prilozhen.,19, 11 (1985).Google Scholar
  5. 5.
    V. E. Zakharov and A. B. Shabat, Funktsional. Analiz i Ego Prilozhen.,8, 43 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • L. V. Bogdanov

There are no affiliations available

Personalised recommendations